# SDR DHL200070722C

- Difficulty date: May 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Torn
- Location: Flap Jackscrew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP JACKSCREW FAIRING TORN AT I/B EDGE, UPPER SURFACE.  CUT OUT DAMAGED AREA AT NR 7 JACKSCREW FAIRING I/B EDGE PER SRM 51-40-2.  MATRL LOSS .5 INCH.  INSTALLED EXTERNAL DOUBLER PER SRM 51-4-02 FIG 1.  ALODINED AND PRIMED AREA PER 51-10-2.
